# SDR YENA200811240117

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 21,766 hours, 7,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 312431
- Part serial: 34468
- Condition: Failed
- Location: Cabin
- Part time: 1,627 hours, 563 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FWD EPSU.  REMOVED AND REPLACED EPSU, OPS CHECK NORMAL IAW AMM 33-51-38-04.
